E. Camouzis and G. Papaschinopoulos, “Global Asymptotic Behavior of Positive Solutions on the System of Rational Difference Equations xn+1=1+xn/yn-m, yn+1=1+yn/xn-m,” Applied Mathematics and Letters, Vol. 17, 2004, pp. 733-737.
 A. S. Kurbanli, C. Cinar and I. Yalcinkaya, “On the Behavior of Positive Solutions of the System of Rational Difference Equations, xn=xn-1/ynxn-1+1, yn=yn-1/xnyn-1+1 ,” Mathematical and Computer Modelling, Vol. 53, 2011, pp. 1261-1267.
 G. Papaschinopoulos, M. Radin and C. J. Schinas, “Study of the Asymptotic Behavior of the Solutions of Three Systems of Difference Equations of Exponential Form,” Applied Mathematics and Computation, Vol. 218, 2012, pp. 5310-5318.
  E. Camouzis, C. M. Kent, G. Ladas and C. D. Lynd, “On the Global Character of Solutions of the System: xn+1=α1+yn/xn, yn+1=α2+β2xn+γ2yn/A2+B2xn+C2yn,” Journal of Difference Equations and Applications, Vol. 18, 2012, pp. 1205-1252.
  E. Camouzis, E. Drymonis, G. Ladas and W. Tikjha, “Patterns of Boundedness of the Rational System xn+1=α1/A1+B1xn+C1yn, yn+1=α2+β2xn+γ2yn/A2+B2xn+C2yn,” Journal of Difference Equations and Applications, Vol. 18, 2012, pp. 89-110.